Suggest treatment for oral thrush and strep throat

default
Posted on Tue, 17 Apr 2018 in Ear, Nose and Throat Problems
Question: I have had three rounds of antibiotics in the last month and 1/2. 1st because of an fractured tooth that was infected, then pulled. Still had infection in gums so had a 2nd round. Then developed thrush and strep throat and finished with a z-pack. Now i seem to have some reaction going on with my eyes. They are swollen, both eyelids and under and itchy with a little redness. I am not using anything new that would cause this, benedryl is not helping. this has been going on for almost a week. looks really bad.
doctor
Answered by Dr. Priyanka Aggarwal 30 minutes later
Brief Answer:
Eye infection

Detailed Answer:
Hi
Welcome to health care Magic and thanks for putting up the query.
You are probably having conjunctivitis. Please send me the picture of your eyes or tell em is there any sticky discharge in the eyes?
Any redness in the eyes?
Any photophobia?
Don't rub your eyes. It is advisable to consult an ophthalmologist.
Wash the eyes with clean water. Put ciprofloxacin eye drops. Take tablet cetrizine 10 mg once. It is an anti allergic.
All the medicines I have prescribed will be available only on prescription.
Follow up with the required information so that I can suggest you better.
Take care
Thanks and regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Priyanka Aggarwal 58 minutes later
It is only coming out from the outside. no redness or anything coming out from the eye itself. just seems to be filled with fluid and causing sagging and deep creases. Just a little itchiness.
I have not gotten a reply to my last sumit!

doctor
Answered by Dr. Priyanka Aggarwal 9 hours later
Brief Answer:
Eye swelling

Detailed Answer:
Hi
Thanks for the information.
From the complaints, it seems to be either an allergic reaction or conjunctivitis.
You should take the medicines as prescribed, it will help in some symptoms relief but you should definitely get yourself examined by an ophthalmologist.
Any further questions are always welcome.
Take care
Thanks and regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Priyanka Aggarwal

ENT Specialist

Practicing since :2008

Answered : 1392 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Cetrizine

doctor1 MD

Hi Sir, My name is XXXX. last two weeks on words i am suffering from itching in hole body . after the itching the skin came full reddish .. Three...

doctor1 MD

My son is having a terrible time with mites. He can't seem to get rid of the crawling feeling, itches all the time, between his fingers, toes and...

doctor1 MD

Hi,My 5yrs old son when ever he wakes up in the morning he cries saying that he is not able to see the sun light or light and starts rubbing his...

doctor1 MD

Ive got these little dots all over my body, but especially on my hands, arms, ankles, insides of upper legs and shoulders. They are very small and...

doctor1 MD

My son had a small red itchy bump at the edge of his bottom a few days ago. We thought it was a bug bite. He scratched it and it got bigger and...

doctor1 MD

My 4 year old son was stung on the top of his ear this afternoon. That area has turned purple. Is this normal? Or a sign that he might be allergic?...

doctor1 MD

Dear Doctor,
Early morning I sneeze continuously almost 1-2 minutes.after that I feel very uncomfort and my nostrils gets blocked.
Only after 2-3...

Get personalised answers from verified doctor in minutes across 80+ specialties

181 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2